RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 1, Pages 156–178 (Mi intf5)  

This article is cited in 20 scientific papers (total in 21 papers)

Smooth dynamical systems. Chapter 1

D. V. Anosov


Full text: PDF file (3649 kB)

Citation: D. V. Anosov, “Smooth dynamical systems. Chapter 1”, Dynamical systems – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1, VINITI, Moscow, 1985, 156–178

Citation in format AMSBIB
\Bibitem{Ano85}
\by D.~V.~Anosov
\paper Smooth dynamical systems. Chapter~1
\inbook Dynamical systems~--~1
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 1
\pages 156--178
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf5}


Linking options:
  • http://mi.mathnet.ru/eng/intf5
  • http://mi.mathnet.ru/eng/intf/v1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, A. A. Bolibrukh, R. V. Gamkrelidze, V. P. Maslov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, Ya. G. Sinai, A. M. Stepin, L. D. Faddeev, “Dmitrii Viktorovich Anosov (on his 60th birthday)”, Russian Math. Surveys, 52:2 (1997), 437–445  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On Morse–Smale Diffeomorphisms with Four Periodic Points on Closed Orientable Manifolds”, Math. Notes, 74:3 (2003), 352–366  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “New relations for Morse–Smale systems with trivially embedded one-dimensional separatrices”, Sb. Math., 194:7 (2003), 979–1007  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Ch. Bonatti, V. Z. Grines, O. V. Pochinka, “Classification of Morse–Smale Diffeomorphisms with a Finite Set of Heteroclinic Orbits on 3-Manifolds”, Proc. Steklov Inst. Math., 250 (2005), 1–46  mathnet  mathscinet  zmath
    5. E. V. Zhuzhoma, V. S. Medvedev, “Global Dynamics of Morse–Smale Systems”, Proc. Steklov Inst. Math., 261 (2008), 112–135  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. E. V. Zhuzhoma, V. S. Medvedev, “Surface Basic Sets with Wildly Embedded Supporting Surfaces”, Math. Notes, 85:3 (2009), 353–365  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. E. V. Zhuzhoma, N. V. Isaenkova, “Classification of One-Dimensional Expanding Attractors”, Math. Notes, 86:3 (2009), 333–341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. E. V. Zhuzhoma, V. S. Medvedev, “Gradient flows with wildly embedded closures of separatrices”, Proc. Steklov Inst. Math., 270 (2010), 132–140  mathnet  crossref  mathscinet  zmath  isi  elib
    9. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, O. V. Pochinka, “Global attractor and repeller of Morse–Smale diffeomorphisms”, Proc. Steklov Inst. Math., 271 (2010), 103–124  mathnet  crossref  mathscinet  isi  elib
    10. E. V. Zhuzhoma, N. V. Isaenkova, “Zero-dimensional solenoidal base sets”, Sb. Math., 202:3 (2011), 351–372  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. E. V. Zhuzhoma, V. S. Medvedev, “Morse–Smale Diffeomorphisms with Three Fixed Points”, Math. Notes, 92:4 (2012), 497–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. E. V. Zhuzhoma, N. V. Isaenkova, “Classification of coverings of the circle”, Proc. Steklov Inst. Math., 278 (2012), 88–93  mathnet  crossref  mathscinet  isi  elib  elib
    13. L. I. Danilov, “Ravnomernaya approksimatsiya rekurrentnykh i pochti rekurrentnykh funktsii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 4, 36–54  mathnet
    14. E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Sb. Math., 207:5 (2016), 702–723  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    15. V. Z. Grines, E. V. Zhuzhoma, S. V. Medvedev, N. A. Tarasova, “O suschestvovanii periodicheskikh traektorii dlya nepreryvnykh potokov Morsa-Smeila”, Zhurnal SVMO, 18:1 (2016), 12–16  mathnet  elib
    16. E. V. Zhuzhoma, V. S. Medvedev, “Saddle-Type Solenoidal Basis Sets”, Math. Notes, 101:6 (2017), 960–968  mathnet  crossref  crossref  mathscinet  isi  elib
    17. V. Z. Grines, E. V. Zhuzhoma, V. S. Medvedev, “On the structure of the ambient manifold for Morse–Smale systems without heteroclinic intersections”, Proc. Steklov Inst. Math., 297 (2017), 179–187  mathnet  crossref  crossref  mathscinet  isi  elib
    18. E. V. Zhuzhoma, V. S. Medvedev, “Nedissipativnoe kinematicheskoe dinamo na linzakh”, Zhurnal SVMO, 19:2 (2017), 53–61  mathnet  crossref  elib
    19. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Math. Notes, 104:5 (2018), 753–757  mathnet  crossref  crossref  isi  elib
    20. N. V. Isaenkova, E. V. Zhuzhoma, “O sootvetstvii bazisnykh mnozhestv A-endomorfizmov i A-diffeomorfizmov”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 295–310  mathnet  crossref  elib
    21. E. V. Zhuzhoma, N. V. Isaenkova, V. S. Medvedev, “Mnogomernye solenoidalnye invariantnye mnozhestva sedlovogo tipa”, Zhurnal SVMO, 20:1 (2018), 23–29  mathnet  crossref  elib
  • Number of views:
    This page:1019
    Full text:536

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020